Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Dear Lybrate Something transparent discharge from penis while urinating or not urinating. It is just like water sticky glu type. While urinating my pennis become semi erection. Discharge has a foul smell. I have foreskin. Sometimes there is inflammation in pennis and on glans and bladder too. I feel concentrate in bladder. Urine is yellow and small amount when discharge happened. I feel to urinate more but I have to concentrate or force to urinate and empty bladder. I feel loose testicles and some time too tight My recent urine routine report as Volume 10 ml Color yellow Albumin travel Epithelial cells 2-4 hpf Pus cells 4-6 hpf Rbc 1-2 Am too worry my doc said if I do not feel any benefit so that I have to meet with a urologist. Virgin non smoker non drinker masturbate one times in month now I feel less pleasure in masturbate. Kindly tell me is it will affect my sexual performance or activity in future and what can I do on home remedies to cure this.

2 Doctors Answered
Dear Lybrate
Something transparent discharge from penis w...
Don't worry Take Chandeprbha vati 2 tab two time a day And avoid oily and fast food Take healthy diet And drink water Consult me.
3 people found this helpful
Dear Lybrate
Something transparent discharge from penis w...
your thinking about this problem is more, so you are getting less pleasure in masturbate. This is quite normal phenomenon for every men and there may be very few variations from person to person. Don't worry. Clean your penis daily twice during bath by pulling your foreskin back. Better if you undergo circumcision. Every thing will be alright. Sexual performance never decreases with this unless you feel worried/ depressed coz of this.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.